# SDR SIMA20130114009

- Difficulty date: January 14, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 27,172 hours, 23,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14523014001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK FOUND THE LEFT OMEGA BEAM SUPPORT CRACKED BETWEEN FRAMES 48-49.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  OMEGA BEAM SUPPORT REPAIRED AS REQUIRED IAW SRM 53-23-02 AND ETA-EM-5300-2652. THE AIRCRAFT WAS RETURNED TO SERVICE.
